# SDR 2007UALA04510

- Difficulty date: October 31, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 64,377 hours, 10,689 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

END CAPS MISSING FROM FRONT OF ESCAPE PATH LIGHTING STRIPS IN FIRST CLASS.  ALSO CONNECTIONS LOOSE IN SAME AREA.   RECONNECTED, OPS CHECK AND INSTALLED END CAPS.
